# SDR UIEA2020113002478

- Difficulty date: November 26, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,109 hours, 16,896 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: Intermittent
- Location: Fwd Cargo
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO BACKUP ADVISORY MESSAGE INTERMITTENT.  PERFORMED BITE, PER FIM 21-61 TASK 104.  NO FAULTS FOUND NORMAL, PER 21-28-00.
